Jun 22, 2011
Hi Dr Bob i am a Gay man in my 30s & i was recently getting pounded by this HOT Guy/Top like 4 weeks ago and after we achieved the most groundbreaking orgasim he withdrew from my ass and the condom was split in half i am on Atripla 4 years now undetectable CD4 27% and NO STIs... the Guy/Top told me he was poz after it happened he felt bad but it was not his fault as condoms CAN BREAK even with water base lube (so my ???? is) will i be ok or will my Atripla regimen FAIL he told me he takes ratelgrevir & truvada & he is undetectable with a CD4 30% thanks dr bob if you can help me with this....
| Response from Dr. Frascino
With both of you being on effective combination antiretroviral therapy that has driven your respective HIV plasma viral loads to undetectable levels, the chances of transmission of another viral strain is extremely remote. I'm not advocating for bareback sex in any way, shape or form. I'm merely advising in this very specific one-time situation your risk of acquiring a superinfection would be beyond remote.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Mutual Masturbation Worried I Have HIV
- Itchy Testicles After Licking Anus Sign Of HIV AIDS
- Loose Stool After Unprotected Anal Sex Sign Of HIV AIDS
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Pain In Balls After Touching Vaginal Secretions Sign Of HIV AIDS
- Sore Testicles After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.